# SDR 06FDEA2653

- Difficulty date: July 21, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310
- Aircraft serial: 364
- Aircraft time: 46,248 hours, 19,985 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB TE RIB AND WEBS IB OF SERVO ACTUATORS, UPPER SURFACE HAVE CORROSION AROUND FASTENER HOLES REF N00292.  REMOVED CORROSION IAW A310 SRM 51-74-10, FOUND TO BE WITHIN LIMITS IAW A310 SRM 55-10-00.
